vaccines 911

Kristina - posted on 07/26/2010 ( 3 moms have responded )

14

12

1

My son just got his 2 month vaccine this afternoon and now has inconsolable crying and sounds like he is in pain. I gave him tylenol anyone have this reaction? How did you handle it. The doctor said if he cries for more than 3 hours to take him in but I am kinda freakin out now =/ any suggestions

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

3 Comments

View replies by

Kerry - posted on 07/29/2010

23

50

0

calpol uselly works but it normal for u baby to be unsettled after injections x

Candace - posted on 07/27/2010

758

15

103

I know you hate to see her that way but the crying is normal, especially for the first day. Try wiping her legs with a cool rag

Patricia - posted on 07/26/2010

5

20

1

My little girl had hers last Friday ... I gave her the Tylenol, massaged her thighs, and moved her little legs in the "bicycle kicks." I also held her and comforted her A WHOLE LOT. Eventually she just tired herself out. It'll get better!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms